Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loss Of Appetite And Aids

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...is going on to understand how HIV behaves in the gut and how to develop drugs to target HIV there. HIV Medications When you start a new drug, you may experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your gut gets used to the medicine. HIV-Related...
Ask the Experts

re: hiv/aids

Hi Dr Bob.I wrote to you a couple of weeks ago about my risk of contracting hiv over 4 years ago and then recently experiencing some symptoms so i went to get a hiv test. You said to write back to you when i got my test result.when i went for the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,Your negative fourth generation HIV-antibody test four years after a possible exposure is definitive, conclusive and WOO-HOO-able!I cannot diagnose the cause of Read more »

hiv/aids

helloi had a high risk exposure of hiv 4 years and 5 months ago. About a week or 2 weeks after the exposure i was really fatigued. Then 3-6 months after the exposure i got shingles. the doctor did a blood count and everything came back fine and i...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...would suggest you ratchet down the anxiety levels and take things one step at a time.If you had a "high risk exposure," I agree HIV testing would be warranted. Please note rapid HIV tests are readily available and can provide an accurate result... Read more »

Having fever and loss of appetite now..am i down with HIV? Please help! Worried sick...

Dear Dr. Frascino,I'm worried sick about the condition that i am in right now. I hope this question has never been asked before (i did a search but couldnt find something close to it).About roughly a month ago i had protected sex with 2 prostitutes....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, Read more »

Loss of appetite

I began atripila march 8/07. I was always thin at 5'9" 1501bs now on 4/10 lost I'm 138, ( very visible. with loss of appetite. Doc. says normal. What can do to increase appetite other than pot ( educator) Help. what are other causes. He mentioned a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...(thryoid, testosterone, dietician consult)can be helpful to sort out potential contributing factors. If I conclude that one of the HIV drugs could be contributing then a plan to methodically switch meds is considered (ie a boosted PI for... Read more »
Articles
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

...the arms and legs), dizziness, fast or irregular heartbeat, yellowing of skin, dark-colored urine, light-colored stools, or loss of appetite. Individuals should tell a doctor if they have any of these side effects. Some side effects may not be... Read more »
AIDS InfoNet

Wasting Syndrome

...just 5% of body weight can have the same negative effects. Wasting is still a problem for people with AIDS, even people whose HIV is controlled by medications. Part of the weight lost during wasting is fat. More important is the loss of muscle... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

... Table of Contents Fat in the Body Switching HIV Drugs Fat Loss in the Face Temporary Facial Fillers Permanent Facial Fillers Taking Care of Yourself Fat Read more »
Connect With Others

my g-f has hiv-aids dont know what to do

Posted by Anonymous, 10 Replies
...hello my girl friend has full blown aids with a 't'cell count of 30 or so cells and has been in the care of doctors for a week now shes been on all the med's including Read more »

Natural remedies? Not on meds yet....

Posted by cassiusp, 8 Replies
Not yet on meds, still have a decent T cell count. Started taking Korean Ginseng. NAC, ST Johns Wort and Lysine (collagen, I am a little paranoid about wrinkles :) ) and a good multivit. Oh and plan to start breathing meditations with my BF (he... Read more »

LOss of appetite

Posted by Anonymous, 3 Replies
...I have an extreme loss of appetite but my counts are good. I HAve no energy and am depressed! Any suggestions? Thanks! Read more »

HIV/AIDS drugs saved my life!

Posted by bradford
...complementary therapies are a mainstay to address: diarrhea, nausea, neuropathy, irritated skin and rashes, wasting, fatigue, loss of appetite, immunosuppression and more, when it comes to living with HIV. We have learned a much broader... Read more »